MathSciNet Relay Station
MathSciNet bibliographic data
MR100127 (20 #6561) 34.00 (30.00)
Pöschl, Klaus Über Anwachsen und Nullstellenverteilung der ganzen transzendenten Lösungen linearer Differentialgleichungen. I. (German) J. Reine Angew. Math. 199 1958 121–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement